MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407458
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient developed an infection at the implantable pulse generator (ipg) implant site, cultures were taken and the patient was treated with antibiotics.The entire pacing system was explanted and replaced.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE SENSE LEAD MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key8756529
Report Number3008973940-2019-01839
Device Sequence Number16516184
Product Code DTB
UDI-Device Identifier00643169448957
UDI-Public00643169448957
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/08/2019
Device Model Number407458
Device Catalogue Number407458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1DR01 IPG, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR